# SDR A6WA201441088

- Difficulty date: January 21, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SEAT RAIL AT RBL 9 FROM FS 409 TO 409+128 HAS CORROSION & GOUGES.  R & R FLOOR SEAT TRACK WITH SERVICEABLE TRACK IAW CRJ 200 SRM 51-40-11 & AMM 53-01-11.
